# SDR HYIA20130611102

- Difficulty date: May 31, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N106CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1020
- Aircraft time: 21,679 hours
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Diode
- Part number: 1N2482
- Condition: Failed
- Location: Starter Relay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI, THE CREW REPORTED A BURNING ODOR IN THE COCKPIT.  MX FOUND A FAILED LT ENGINE STARTER RELAY DIODE FAILED.
